Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 98, NWS Charleston, WV

April 25, 2011Buchanan County, Virginia; 4 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 25, 2011, 3:43 PM EDT for Buchanan County, Virginia; 4 counties in West Virginia. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 3:43 PM EDT (19:43 UTC)
Expired
Apr 25, 2011, 4:30 PM EDT
In force
47 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Buchanan County, VA, Logan County, WV, McDowell County, WV, Mingo County, WV, Wyoming County, WV

What was reported inside it

TimeReportWhereRemark
Apr 25, 3:55 PM EDTTSTM WND DMGPanther, WVPOWER IS OUT AT THE PANTHER POST OFFICE
Apr 25, 4:24 PM EDTHAIL 0.5Bruno, WVEVENT OCCURRED BETWEEN 409 PM 04/25/2011 AND 424 PM 04/25/2011

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1482 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WUUS51 KRLX 251943
SVRRLX
VAC027-WVC045-047-059-109-252030-
/O.NEW.KRLX.SV.W.0098.110425T1943Z-110425T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
343 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BUCHANAN COUNTY IN VIRGINIA...
  SOUTHERN LOGAN COUNTY IN WEST VIRGINIA...
  NORTHWESTERN MCDOWELL COUNTY IN WEST VIRGINIA...
  EASTERN MINGO COUNTY IN WEST VIRGINIA...
  NORTHWESTERN WYOMING COUNTY IN WEST VIRGINIA...

* UNTIL 430 PM EDT

* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  EAST OF BIG ROCK...OR 7 MILES NORTH OF GRUNDY...AND MOVING NORTH AT
  35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GILBERT CREEK...HINCH...RED JACKET...R.D. BAILEY LAKE...MAN...
  MALLORY AND HOLDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3734 8222 3737 8222 3754 8198 3753 8205
      3755 8208 3755 8213 3757 8214 3758 8213
      3760 8217 3762 8218 3787 8215 3776 8170
      3729 8201
TIME...MOT...LOC 1943Z 198DEG 30KT 3741 8208

$$

09
2 follow-up statements
962 
WWUS51 KRLX 252002
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
402 PM EDT MON APR 25 2011

VAC027-252012-
/O.CAN.KRLX.SV.W.0098.000000T0000Z-110425T2030Z/
BUCHANAN VA-
402 PM EDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUCHANAN COUNTY
IS CANCELLED...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3743 8193 3748 8198 3750 8194 3753 8196
      3753 8205 3755 8208 3755 8213 3758 8213
      3760 8217 3762 8218 3787 8215 3776 8170
TIME...MOT...LOC 2002Z 199DEG 30KT 3755 8199

$$

WVC045-047-059-109-252030-
/O.CON.KRLX.SV.W.0098.000000T0000Z-110425T2030Z/
MINGO WV-MCDOWELL WV-LOGAN WV-WYOMING WV-
402 PM EDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN WYOMING...SOUTHERN LOGAN...NORTHWESTERN MCDOWELL AND
EASTERN MINGO COUNTIES...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF HINCH...OR 18 MILES SOUTHEAST OF
WILLIAMSON...MOVING NORTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MATEWAN...MEADOR...GILBERT CREEK...RED JACKET...VARNEY...PIE...R.D.
BAILEY LAKE...GILBERT...HAMPDEN...SARAH ANN...BRUNO...CHAUNCEY...
MAN...MALLORY...SWITZER...HOLDEN AND AMHERSTDALE

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3743 8193 3748 8198 3750 8194 3753 8196
      3753 8205 3755 8208 3755 8213 3758 8213
      3760 8217 3762 8218 3787 8215 3776 8170
TIME...MOT...LOC 2002Z 199DEG 30KT 3755 8199

$$

09
030 
WWUS51 KRLX 252017
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
417 PM EDT MON APR 25 2011

WVC047-109-252027-
/O.CAN.KRLX.SV.W.0098.000000T0000Z-110425T2030Z/
MCDOWELL WV-WYOMING WV-
417 PM EDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WYOMING AND
NORTHWESTERN MCDOWELL COUNTIES IS CANCELLED...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3754 8196 3785 8214 3777 8173 3775 8176
      3772 8173 3767 8177 3766 8180 3764 8180
      3753 8188
TIME...MOT...LOC 2017Z 199DEG 30KT 3767 8187

$$

WVC045-059-252030-
/O.CON.KRLX.SV.W.0098.000000T0000Z-110425T2030Z/
MINGO WV-LOGAN WV-
417 PM EDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN LOGAN AND EASTERN MINGO COUNTIES...

AT 415 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR BRUNO...OR 15 MILES SOUTHEAST OF
LOGAN...MOVING NORTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHAUNCEY...MAN...MALLORY...SWITZER...HOLDEN AND AMHERSTDALE

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3754 8196 3785 8214 3777 8173 3775 8176
      3772 8173 3767 8177 3766 8180 3764 8180
      3753 8188
TIME...MOT...LOC 2017Z 199DEG 30KT 3767 8187

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:40 PM EDT, 3 minutes earlier.

Area forecast discussion, Apr 25, 3:40 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
340 PM EDT MON APR 25 2011

.SYNOPSIS...
WARM AIR MASS INTO WEDNESDAY. INSTABILITY SHOWERS AND THUNDERSTORMS
MAINLY AFTERNOON AND EVENING. COLD FRONT PASSES WEDNESDAY NIGHT.
COOLER THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
STILL THINKING SOME INSTABILITY SHOWERS AND THUNDERSTORMS WILL FORM
IN THE AFTERNOON HEAT. COULD FORM OVER THE SOUTHERN MOUNTAINS
FIRST...BEFORE ANY REMAINS...OR NEW DEVELOPMENT OCCURS IN OHIO AND
EASTERN KENTUCKY...AS WEAK 500 MB VORT MAX LIFTS THROUGH SE OHIO
AROUND 21Z.  VERY LITTLE MID LEVEL SUPPORT FURTHER E AS 500 MB
HEIGHTS DO NOT FALL THROUGH 06Z TUESDAY.

TIMING THE HOURLY POPS VERY DIFFICULT.

COULD NOT COMPLETELY RULE OUT OUR CENTRAL WV COUNTIES...SO
INCREASED POPS FOR LATE AFTERNOON INTO THE EVENING.

DESPITE THE LOW LEVEL FLOW OVERNIGHT...MOIST LOW LEVELS COULD CAUSE
SOME FOG IN THE SHELTERED WV VALLEYS....WILL NOT INCLUDE ANY THICK
FOG YET.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
WE REMAIN IN THE WARM SECTOR FOR THE FIRST PORTION OF THIS
PERIOD...BUT EVOLUTION OF INDIVIDUAL SHORTWAVE SYSTEMS REMAINS IN
DOUBT.  FOR INSTANCE...NAM FOCUSES HEAVY RAINS ACROSS THE MOUNTAINS
TUESDAY NIGHT...AIDED A BIT BY LOW LEVEL UPSLOPE FLOW...WHILE THE
GFS/ECMWF KEEPS THE STRONGER ACTIVITY CLOSER TO STALLED OUT FRONTAL
BOUNDARY WEST OF CWA.  THIS LATTER SCENARIO SEEMS MORE REASONABLE.

HAVE EARLY LIKELY POPS ACROSS THE NORTHEAST COUNTIES WITH VORT MAX
DEPARTING OUT OF CWA...AND THEN HAVE LIKELY REDEVELOPING WEST OF THE
OHIO RIVER FOLLOWING THE GFS/ECMWF IDEA.  SEVERE CHANCES MAY LINGER
FOR AN HOUR OR TWO INTO THE EVENING...WITH DECENTLY CURVED LOW LEVEL
FLOW...BEFORE LOSS OF HEATING ENDS THE THREAT.  CANNOT GO TOTALLY
DRY AT ANY TIME...GIVEN THE MOIST AIRMASS IN PLACE AND POTENTIAL
LEFTOVER BOUNDARIES.

WEDNESDAY PRESENT MORE OF A SEVERE WEATHER THREAT DURING THE LATE
AFTERNOON AND EVENING HOURS.  POTENT SHORTWAVE WILL BE ROTATING
NORTHEAST FROM THE TENNESSEE VALLEY ACROSS THE CWA BETWEEN 00Z
THURSDAY AND 12Z THURSDAY.  THIS IS THE DISTURBANCE THAT WILL
FINALLY KICK THE PERSISTENT FRONT EAST OF THE CWA.  KEPT HIGHER POPS
WEST OF THE OHIO RIVER ONCE AGAIN DURING MOST OF WEDNESDAY IN THE
MORE PWAT-LADEN AIRMASS.  KEEP IDEA OF SWINGING CATEGORICAL POPS
ACROSS THE CWA ON WEDNESDAY NIGHT.  ALTHOUGH INSTABILITY WILL BE
DIURNALLY DECREASING DURING THE EVENING...STORMS WILL BE MOVING INTO
RELATIVELY UNTAPPED MOIST AIRMASS. PLENTY OF DYNAMICS TO SUPPORT
CONVECTION WELL INTO THE NIGHT.  60-70 KNOTS OF SOUTHERLY H850 FLOW
WILL BE PART OF DECENT WIND TURNING IN LOWER/MID LEVELS WHICH COULD
SUPPORT ROTATING STORMS.  BIGGEST THREAT WILL BE ACROSS THE WESTERN
COUNTIES WHERE CONVECTION ARRIVES FIRST.  FROPA OCCURS WEDNESDAY
NIGHT CWA WIDE.  H500 TROUGH THEN OVERSPREADS AREA WITH A COOLER
AIRMASS.  MODEST WRAPAROUND MOISTURE BEHIND THE FRONT...WILL KEEP
SOME SCATTERED SHOWERS IN THE FORECAST.

DID NOT STRAY TOO FAR FROM MAV TEMPERATURES THROUGH THE PERIOD.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
USED A BLEND OF THE ECMWF...GEFS MEAN...ECMWF...AND ECMWF MEAN FOR
THURSDAY NIGHT THROUGH SUNDAY. FOR MONDAY...ELIMINATED THE ECMWF DUE
TO IT BEING MORE OF AN OUTLIER. THIS LEADS TO A COLD WRAP AROUND
SITUATION ON FRIDAY...GIVING WAY TO HIGH PRESSURE FOR SATURDAY.
PRECIPITATION CHANCES INCREASE ON SUNDAY...WITH A COLD FRONT PUSHING
THROUGH ON MONDAY.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
DIMINISHED CLOUD COVER FOR MUCH OF THE AREA...COMBINED WITH LOW
LEVEL MOISTURE FROM RECENT RAINS...YIELDED FOG IN SEVERAL VALLEYS
EARLY THIS MORNING...WHICH WILL QUICKLY IMPROVE 12Z-13Z.
OTHERWISE...LOOKING AT VFR CONDITIONS THROUGH TAF PERIOD...BUT
SCATTERED THUNDERSTORMS AND ASSOCIATED MVFR/BRIEF IFR WILL LIKELY
DEVELOP ALONG THE HIGHER TERRAIN THIS AFTERNOON TO EARLY EVENING.
GUSTY ERRATIC WINDS CAN BE EXPECTED IN VICINITY OF THE STORMS.
AFTERNOON THUNDERSTORMS COULD ALSO SKIM A PORTION OF SOUTHEAST OHIO.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: SOME UNCERTAINTY FOR PLACEMENT OF SCATTERED
THUNDERSTORMS THIS AFTERNOON...AS COVERAGE WILL BE LIMITED BY
RELATIVELY DRIER ATMOSPHERE.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    M    H    H    H    H    H    H
BKW CONSISTENCY  H    M    M    M    M    M    H    M    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    M    M    M    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z TUESDAY...
IFR POSSIBLE IN THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. STORMS BOTH
DAYS COULD BE QUITE STRONG AND GUSTY...BUT ESPECIALLY WEDNESDAY.

&&

.EQUIPMENT...
RLX 88D REMAINS DOWN FOR HARDWARE REPAIR.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/CL/RPY
NEAR TERM...KTB
SHORT TERM...CL
LONG TERM...RPY
AVIATION...KTB

EQUIPMENT...
Hazardous weather outlook, Apr 25, 3:30 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
330 PM EDT MON APR 25 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-261930-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
330 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY AND
WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE
WEATHER OUTBREAK.

ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH
WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR
RAINFALL...REPEATED THUNDERSTORMS OVER A SMALL AREA COULD CAUSE
HIGH WATER PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 25, 2:55 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT MON APR 25 2011

VAZ003-004-251945-
BUCHANAN VA-DICKENSON VA-
255 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT DICKENSON AND SOUTHWESTERN
BUCHANAN COUNTIES...

AT 254 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF CLINTWOOD...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR TRAMMEL AROUND 300 PM...NORA AROUND 310 PM...
CLINCHCO AROUND 320 PM...HAYSI AROUND 330 PM AND BREAKS INTERSTATE
PARK AROUND 340 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3704 8248 3729 8233 3733 8228 3714 8193
      3712 8196 3712 8200 3708 8202 3703 8209
      3704 8210 3703 8218 3699 8224 3699 8229
      3695 8236

09

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:55 PM EDTSpecial Weather StatementRLXDickenson50 min
Apr 25, 3:33 PM EDTSevere Thunderstorm WarningRLXBuchanan27 min
Apr 25, 4:36 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson54 min
Apr 24, 8:04 PM EDTSpecial Weather StatementRLXRoane26 min
Apr 24, 8:10 PM EDTSpecial Weather StatementRLXWebster35 min
Apr 24, 8:12 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster33 min
Apr 24, 8:17 PM EDTTornado WarningRLXPocahontas, Randolph, Webster28 min
Apr 24, 8:41 PM EDTTornado WarningRLXPocahontas, Randolph29 min
Apr 24, 10:50 PM EDTSpecial Weather StatementRLXRandolph, Upshur40 min
Apr 24, 10:57 PM EDTSevere Thunderstorm WarningRLXBarbour, Pocahontas, Randolph, Upshur36 min
Apr 25, 4:29 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh, Wyoming40 min
Apr 25, 4:52 PM EDTSpecial Weather StatementRLXFayette23 min
Apr 25, 5:11 PM EDTSpecial Weather StatementRLXNicholas34 min
Apr 25, 5:20 PM EDTSpecial Weather StatementRLXPocahontas25 min
Apr 25, 5:32 PM EDTSpecial Weather StatementRLXPocahontas28 min
Apr 25, 6:04 PM EDTSpecial Weather StatementRLXPocahontas26 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.